# SDR 03FDEA01909

- Difficulty date: November 8, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE NR 16 SLAT TRACK INBOARD RIB WITH CRACK.  LT WING LEADING EDGE NR 16 SLAT TRACK INBOARD RIB  CRACK REMOVED & REPLACED AS PER SRM51-31-01VOL2 & SRM513301VOL 2.
